Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Locally nice embeddings in codimension three


Authors: J. L. Bryant and C. L. Seebeck III
Journal: Bull. Amer. Math. Soc. 74 (1968), 378-380
DOI: https://doi.org/10.1090/S0002-9904-1968-11960-3
MathSciNet review: 0221514
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Bryant and C. L. Seebeck, III, Locally nice embeddings of polyhedra, Quart. J. Math. Oxford Ser., (to appear).
  • 2. H. Gluck, Embeddings in the trivial range, Ann. of Math. (2) 81 (1965), 195-210. MR 173243
  • 3. J. P. Hempel and D. R. McMillan, Jr., Locally nice embeddings of manifolds, Amer. J. Math. 88 (1966), 1-19. MR 205257
  • 4. T. Homma, On the imbedding of polyhedra in manifolds, Yokohama Math. J. 10 (1962), 5-10. MR 154287
  • 5. T. Homma, Piecewise linear approximations of embeddings of manifolds, Mineographed notes, Florida State University, 1965.
  • 6. J. F. P. Hudson, Concordance and isotopy of PL embeddings, Bull. Amer. Math. Soc. 72 (1966), 534-535. MR 193641
  • 7. D. R. McMillan, Jr., A criterion for cellularity in a manifold, Ann. of Math. (2) 79 (1964), 327-337. MR 161320


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11960-3

American Mathematical Society